# SDR UPS06448582

- Difficulty date: October 17, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Part number: 65B6221250
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS1780 RBL25 TIE DOWN FTG FLANGE FOUND COR. CORROSION BLEND OUT 0.080" X 1/2" X 1" EXCEED SRM LIMIT.     TIE DOWN FTG PLATE REPLACED AS PER MM 20-51-01.
